# SDR IPXA2025011351200

- Difficulty date: January 6, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: 114N41543
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #8 SLAT OUTBD TRACK GAP PANEL IS CRACKED. DOT 8-010. RH SLAT#8 P/N 114N4004-172SP SERIAL:A2-0388 , INSTALLED IAW AMM TASK 27-81-02-424-021.
